# SDR 2007FA0000051

- Difficulty date: January 7, 2007
- Submitted: January 18, 2007
- Operation: General aviation
- Aircraft: N480DG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600015
- Engine: Pwa JT15D5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Part time: 5,294 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BAGGAGE DOOR POPPED OPEN ON ROLLOUT WITHOUT WARNING.  COULD NOT DUPLICATE CIRCUMSTANCES, SUGGEST INSPECTING LATCHES AND DOOR WARNING.  ON A MORE REGULAR BASIS.  AIRCRAFT RETURNED WITHOUT PROBLEM.  (K)
